# SDR IPXA09M57711

- Difficulty date: October 3, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 50,901 hours, 7,691 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67682
- Part serial: WAE141
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING INBD FLAP VANE WHERE PANEL 656AT GOES HAS AREA OF DELAMINATION.  PERFORMED REPAIR IAW SAA EA 011-5753-01-A2060 AND IPXA EO MD11-5750 -35262-A.
